# SDR C2XA08CL093

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Part number: 4800104
- Condition: Inoperative
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2786 - THE CREW REPORTED A WINDSHIELD NR 2 HEAT FAIL ON CLIMB.  THE ACFT RETURNED TO CLE WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 WINDSHIELD HEAT PUSH BUTTON.  OPERATIONAL CHECKS WERE GOOD.  (S)
